# SDR C2XA04SH546

- Difficulty date: November 2, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 4,932 hours, 2,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE CARGO DOOR CUTOUT LOWER FLOORBEAM WAS FOUND TO BE CORRODED.  REPLACE THE BEAM IAW 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
